I am 30 yr old white man, I noticed a couple small warts on my penis recently, upon seeing the doc I was informed that I acquired HPV at some point. I was prescribed this SUPER expensive cream (no insurance) called Imiquimod 5% cream, generic for Aldera, and I have been applying it for about a week and a half. I must admit that I have not been taking it exactly like I was told because there seemed to be a little wiggle room regarding application schedules. 3x a week, M/W/F or T/Th/S, the Dr. even said I could do it for 3 days in a row and be done for the week.
I am noticing a series of small red marks at the base, and underside of my penis where the shaft meets the scrotum, near to one of the warts I am treating but also heading away from it. If I stretch the skin of my sack out, the marks are very shiny, but they don't seem to be raised, It is kinda hard for me to get a close look at them without seeming like the weird guy on another question that spent way too much time studying his junk.
I guess I am wondering if this is a side effect of the Imiquimod being applied carelessly (its difficult to rub the cream on JUST the small warts) or if I am suddenly showing symptoms of something else. Gotta say I am pretty nervous, I have not always been the most responsible sexual partner. Furthermore, there is another small bump directly at the base of the penis, visible when i simply look down at it. It went from two small warts to all of these ugly red blemishes or whatever all over my penis. Any advice or experience would be appreciated. Thanks again MedHelp community.